Mathematical Research Letters

Volume 6 (1999)

Number 2

Canonical Bases for Hecke Algebra Quotients

Pages: 213 – 222

DOI: http://dx.doi.org/10.4310/MRL.1999.v6.n2.a9

Authors

R. M. Green (Lancaster University)

J. Losonczy (Long Island University)

Abstract

We establish the existence of an IC basis for the generalized Temperley–Lieb algebra associated to a Coxeter system of arbitrary type. We determine this basis explicitly in the case where the Coxeter system is simply laced and the algebra is finite dimensional.

Full Text (PDF format)